# SDR DHL200374246

- Difficulty date: December 2, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N742
- Make and model: Piper PA-18-150
- Aircraft serial: 188146
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Separated
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, LT WING OUTBOARD AILERON HAS THREE LOOSE RIVETS IN UPPER SKIN.  REMOVED OLD SKIN FOR LT WING O/B AILERON IAW B727 SRM 51-30-2, FABRICATED NEW SKIN O/B AILERON FROM MAT 2024-T3 .020 PO900355 DIM 121 X 15.25 INCH AND DOUBLER SKIN FROM MAT 2024-T3 .020 PO 900355 DIM 121 X 15.25 INCH IAW B727 SRM 57-50-2.  NEW SKIN DOUBLER CLEANED, TREATED, PRIMED, PREPPED AND BONDED IAW B727 SRM 51-40-5.  INSTALLED NEW SKIN FROM O/B AILERON IAW B727 SRM 51-30-2.
